# SDR AALA202412302131

- Difficulty date: December 28, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 40,902 hours, 4,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OFAR EMERGENCY LIGHT ON BUNK 7 IS INOP. MAINTENANCE REPLACED BATTERY PACK OFAR AT L/A SIDE M33143 IAW B777 AMM 33-29-12-960-809 AND WDM 33-51-11.
